# SDR VNAA0303034

- Difficulty date: March 30, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N426JS
- Make and model: Dorner DO328100
- Aircraft serial: 3038
- Aircraft time: 20,684 hours, 18,409 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Dau
- Part number: 7013348937
- Part serial: 95060375
- Condition: Failed
- Location: Rt Propeller
- Part time: 3,972 hours, 3,350 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE RIGHT PROPELLER HEAT FAILED.  THE FLIGHT CREW RETURNED TO THE FIELD.  MAINTENANCE INSPECTED THE SYSTEM AND REPLACED THE RIGHT  DATA ACQUISTION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-42-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
